# SDR AALA2020083199008

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 53,385 hours, 26,414 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803601
- Part serial: 1776Q
- Condition: Binding
- Location: Cockpit
- Part time: 53,384 hours, 26,414 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LH SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. ADJUSTED SLIDING WINDOW IAW AMM 56-12-11, OPS CHECK GOOD.
